Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

word finding difficulty

Posted by mila on April 1, 1999, at 19:47:54

Has anyone experienced wordfinding difficulty, confusion, memory loss, or any other cognitive imapairments? I've been experiencing these as a result of risperdal. Any advice on how to overcome these problems? In the same way weight gain effects one's self-esteem, so too does cognitive imapairment. I've lost my ability to articulate well, I feel "stupid." This is very disconcertaing for an aspiring graduate student.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mila thread:4297